Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2019

  • Exploring Allosteric Pathways of a V-Type Enzyme with Dynamical Perturbation Networks
    Journal of Physical Chemistry B 123 16 (2019) 3452-3461     
  • Random polytopes obtained by matrices with heavy-tailed entries
    Communications in Contemporary Mathematics (2019) 1950027     
  • A WELL-POSEDNESS RESULT FOR VISCOUS COMPRESSIBLE FLUIDS WITH ONLY BOUNDED DENSITY
    Analysis & PDE (2019)      
  • ON COMPACT ANISOTROPIC WEINGARTEN HYPERSURFACES IN EUCLIDEAN SPACE
    Archiv der Mathematik 113 2 (2019) 213-224     
  • MONK -- Outlier-Robust Mean Embedding Estimation by Median-of-Means
    International Conference on Machine Learning (ICML) (2019)      
  • Effective Berry-Esseen and concentration bounds for Markov chains with a spectral gap
    Annals of Applied Probability 29 3 (2019) 1778-1807     

2018

  • On a Neumann-type series for modified Bessel functions of the first kind
    Proceedings of the American Mathematical Society 146 6 (2018) 2149-2161     
  • Weighted multiple ergodic averages and correlation sequences
    Ergodic Theory and Dynamical Systems (2018) 1 - 62     
  • Ultrasonic characterization and multiscale analysis for the evaluation of dental implant stability: a sensitivity study Biomedical Signal Processing and Control 42 (2018) 37-44
    Biomedical Signal Processing and Control (2018)      
  • Persistent Random Walks. II. Functional Scaling Limits
    Journal of Theoretical Probability (2018) 1–26     
  • Chronique Jurisprudence administrative française intéressant le droit de l'UE - Du sort d'une QPC portant sur une loi de transposition d'une directive et des conditions de réexamen d'une demande d'asile
    RTDeur. Revue trimestrielle de droit européen 4 (2018) 827     
  • Contextual ranking by passive safety of generational classes of light vehicles
    Journal of the Royal Statistical Society: Series C Applied Statistics 67 2 (2018) 395 - 416     
  • Nilpotent Structures in Ergodic Theory
    American Mathematical Society Mathematical Surveys and Monographs 236 (2018) 427 pp     
  • Dimension free bounds for the Hardy–Littlewood maximal operator associated to convex sets
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 27 1 (2018) 1-198     
  • Lamn property for the drift and volatility parameters of a SDE driven by a stable LEVY process
    ESAIM: Probability and Statistics (2018)      
  • Multifractal analysis of the Birkhoff sums of Saint-Petersburg potential
    Fractals 26 3 (2018) 13 pages     
  • Persistent Random Walks. I. Recurrence Versus Transience
    Journal of Theoretical Probability 31 1 (2018) 232-243     
  • A general approach to posterior contraction in nonparametric inverse problems
    Bernoulli 3 (2018) 2091-2121     
  • Functional inequalities for Gaussian convolutions of compactly supported measures: explicit bounds and dimension dependence
    Bernoulli 24 1 (2018) 333-353     
  • Asymptotics and lower bound for the lifespan of solutions to the Primitive Equations
    Acta Applicandae Mathematicae (2018)      
  • Existence of solutions of a non-linear eigenvalue problem with a variable weight
    Journal of Differential Equations (2018)      
  • Sparse Time-Frequency Representation of Gravitational-Wave signals in Unions of Wilson Bases
    26th European Signal Processing Conference (EUSIPCO 2018) (2018) 1755-1759     
  • Absence of Dobrushin states for $2d$ long-range Ising models
    Journal of Statistical Physics (2018)      
  • Characterization of bijective digitized rotations on the hexagonal grid
    Journal of Mathematical Imaging and Vision 60 5 (2018) 707-716     
  • Asymptotics in small time for the density of a stochastic differential equation driven by a stable lévy process
    ESAIM: Probability and Statistics 22 (2018) 58-95     
  • CHARACTERIZATION OF A CLASS OF WEAK TRANSPORT-ENTROPY INEQUALITIES ON THE LINE
    Annales de l'IHP - Probabilités et Statistiques (2018)      
  • Random walk in a stratified medium
    ALEA : Latin American Journal of Probability and Mathematical Statistics (2018)      
  • The gradient discretisation method
    Springer International Publishing AG Mathématiques et Applications 82 (2018)      
  • Discrete CMC surfaces for doubly-curved building envelopes
    Advances in Architectural Geometry (2018)      
  • KANTOROVICH DUALITY FOR GENERAL TRANSPORT COSTS AND APPLICATIONS
    Journal of Functional Analysis 273 (2018) 3327–3405     
  • BSDEs with mean reflection
    The Annals of Applied Probability : an official journal of the institute of mathematical statistics 28 1 (2018) 482-510     
  • The Periodic Unfolding Method
    Springer Series in Contemporary Mathematics 3 (2018)      
  • Gridshells without kink angle between beams and cladding panels
    IASS Symposium (2018)      
  • Second-order entropy satisfying BGK-FVS schemes for incompressible Navier-Stokes equations
    SMAI Journal of Computational Mathematics 4 (2018) 1-56     
  • Convergence in distribution norms in the CLT for non identical distributed random variables
    Electronic Journal of Probability 23 (2018) paper 45, 51 p.     
  • The logarithmic Sarnak conjecture for ergodic weights
    Annals of Mathematics. II (2018)      
  • Extreme value statistics for censored data with heavy tails under competing risks
    Metrika 81 7 (2018) 849-889     
  • Global existence of a radiative Euler system coupled to an electromagnetic field
    Advances in Nonlinear Analysis (2018)      
  • NEW STABILITY RESULTS FOR SPHERES AND THE WULFF SHAPES
    Communications in Mathematics 26 2 (2018) 153-167     

2017

  • Boundary of the Range of Transient Random Walk,Frontière du range d'une marche aléatoire transiente
    Probability Theory and Related Fields 168 (2017) 691 - 719     
  • RANDOM SPARSE SAMPLING IN A GIBBS WEIGHTED TREE
    Journal of the Institute of Mathematics of Jussieu (2017)      
  • Inequalities of the Kahane-Khinchin type and sections of L-p-balls
    Lecture Notes in Mathematics 2169 (2017) 213-220     
  • MULTIFRACTAL PROPERTIES OF TYPICAL CONVEX FUNCTIONS
    Monatshefte für Mathematik (2017)      
  • A multi well-balanced scheme for the shallow water MHD system with topography
    Numerische Mathematik 136 4 (2017) 875-905     
  • Two-dimensional simulation by regularization of free surface viscoplastic flows with Drucker-Prager yield stress and application to granular collapse
    Journal of Computational Physics 333 (2017) 387-408     
  • Ninomiya-Victoir scheme : Multilevel Monte-Carlo estimators and discretization of the involved Ordinary Differential Equations
    ESAIM: Proceedings and Surveys 59 (2017) 1-14     
  • Complex Projective Structures: Lyapunov Exponent, Degree and Harmonic Measure
    Duke Mathematical Journal 166 14 (2017)      
  • P-leader multifractal analysis for text type identification
    ICASSP 2017 (2017) 4661-4665     
  • Finite-Resolution Effects in $p$ -Leader Multifractal Analysis
    IEEE Transactions on Signal Processing 65 13 (2017) 3359 - 3368     
  • Behavior of the Wasserstein distance between the empirical and the marginal distributions of stationary α-dependent sequences
    Bernoulli (2017) 2083-2127     
  • On the persistence regime for Lotka-Volterra in randomly fluctuating environments
    ALEA : Latin American Journal of Probability and Mathematical Statistics 14 (2017) 733-749     
  • Family of convergent numerical schemes for the incompressible Navier-Stokes equations
    Mathematics and Computers in Simulation (2017)      
  • Local and global well-posedness results for the Benjamin-Ono-Zakharov-Kuznetsov equation
    Discrete and Continuous Dynamical Systems - Series A 37 1 (2017) 449 - 483     
  • Moderate deviations for the range of a transient random walk: path concentration.
    Annales scientifiques de l'Ecole normale supérieure 50 4 (2017) 755--786     
  • Moments of the Hermitian Matrix Jacobi process
    Journal of Theoretical Probability (2017)      
  • Inhomogeneous random coverings of topological Markov shifts
    Mathematical Proceedings (2017) 1 - 17     
  • Semiclassical limit of Liouville Field Theory
    Journal of Functional Analysis 273 3 (2017) 875-916     
  • LOCAL $L^2$-REGULARITY OF RIEMANN'S FOURIER SERIES
    Annales de l'Institut Fourier (2017)      
  • Higher order Fourier analysis of multiplicative functions and appliactions
    Journal of the American Mathematical Society 30 1 (2017) 67–-157.     
  • AN APPLICATION OF THE KMT CONSTRUCTION TO THE PATHWISE WEAK ERROR IN THE EULER APPROXIMATION OF ONE-DIMENSIONAL DIFFUSION PROCESS WITH LINEAR DIFFUSION COEFFICIENT
    The Annals of Applied Probability 27 4 (2017) 2419-2454     
  • Testing Un-Separated Hypotheses by Estimating a Distance
    Bayesian Analysis (2017)      
  • Continuum viscoplastic simulation of a granular column collapse on large slopes: $\mu(I)$ rheology and lateral wall effects
    Physics of Fluids 29 1 (2017) 013301     
  • Numerical simulation of the 30--45 ka debris avalanche flow of Montagne Pelée volcano, Martinique: from volcano flank collapse to submarine emplacement
    Natural Hazards 87 2 (2017) 1189-1222     
  • Evaluation of dental implant stability using ultrasonic characterization and multifractal analysis
    Congrès Français Mécanique (2017)      
  • Probabilités - Préparation à l'agrégation interne
    CreateSpace Independent Publishing Platform,Version corrigée de 978-1537566542 HAL-v1 (2017) 163     
  • Convergence and regularity of probability laws by using an interpolation method
    Annals of Probability 45 2 (2017)      
  • Transport-entropy inequalities on locally acting groups of permutations
    Electronic Journal of Probability 22 62 (2017)      
  • Transport proofs of weighted Poincaré inequalities for log-concave distributions
    Bernoulli 23 1 (2017) 134 - 158     
  • On the interval of fluctuation of the singular values of random matrices
    Journal of the European Mathematical Society 19 5 (2017) 1469–1505     
  • A FUNDAMENTAL THEOREM FOR SUBMANIFOLDS OF MULTIPRODUCTS OF REAL SPACE FORMS
    Advances in Geometry 17 3 (2017) 323-338     
  • Global persistence of geometrical structures for the Boussinesq equation with no diffusion
    Communications in Partial Differential Equations 42 (2017) 68-99     
  • On the mathematical consequences of binning spike trains
    Neural Computation 29 1 (2017) 146-170     
  • Confidence sets with expected sizes for Multiclass Classification
    Journal of Machine Learning Research (2017)      
  • Regularity of Wiener functionals under a Hörmander type condition of order one
    Annals of Probability 45 3 (2017) 1488-1511     
  • Abel-type Results for Controlled Piecewise Deterministic Markov Processes
    Dynamical Systems and Differential Equations, DCDS Supplement 25 1 (2017) 83--100     
  • An Egorov Theorem for Avoided Crossings of Eigenvalue Surfaces
    Communications in Mathematical Physics 353 3 (2017) 1011 - 1057     
  • Results with a Locally Refined MAC-Like Scheme - Benchmark Session
    Finite Volumes for Complex Applications 8 8 (2017) 2182 - 139     
  • Dunkl spectral multipliers with values in UMD lattices
    Journal of Functional Analysis 272 5 (2017) 2132 - 2175     
  • On the expectation of operator norms of random matrices
    Lecture Notes in Mathematics 2169 (2017) 151-162     
  • Numerical methods for piecewise deterministic Markov processes with boundary
    IMA Journal of Numerical Analysis 37 1 (2017) 170-208     
  • A two-phase solid-fluid model for dense granular flows including dilatancy effects: comparison with submarine granular collapse experiments
    EPJ Web of Conferences 140 (2017)      
  • Asymptotics for the normalized error of the Ninomiya-Victoir scheme
    Stochastic Processes and their Applications (2017)      
  • Bijective digitized rigid motions on subsets of the plane
    Journal of Mathematical Imaging and Vision 59 1 (2017) 84-105     
  • A deviation bound for α-dependent sequences with applications to intermittent maps
    Stochastics and Dynamics 17 1 (2017) 27pp.     
  • Spinorial representation of submanifolds in metric Lie groups
    Journal of Geometry and Physics 114 (2017) 348-374     
  • Modern Approaches to Discrete Curvature
    Springer International Publishing Lecture Note in Mathematics 2184 (2017)      
  • SPINORIAL REPRESENTATION OF SUBMANIFOLDS IN RIEMANNIAN SPACE FORMS
    Pacific Journal of Mathematics 291 1 (2017) 51-80     
  • Effective high-temperature estimates for intermittent maps
    Ergodic Theory and Dynamical Systems (2017)      
  • Moderate deviations for the range of a transient random walk: path concentration
    Annales Scientifiques de l'École Normale Supérieure 50 3 (2017) 755 - 786     
  • MINIMALITY OF p-ADIC RATIONAL MAPS WITH GOOD REDUCTION
    Discrete and Continuous Dynamical Systems - Series A (2017)      

Pages